Ya know, instead of weight gain. I was wondering because the current one I'm on is causing me to gain three pounds already, when I've been eating much less to try to control my appetite. My meds are just trying to poison me. I need to switch because the ones I'm currently on are causing body aches. So I was wondering, is there a magical anti psych that causes weight loss? Or maybe I can get a perscription for a metabolism booster or acai bull junk. I don't know, my meds are slowly making me become anorexic out of paranoia at this rate..
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...